# SDR 2002UALA00855

- Difficulty date: May 11, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 45,548 hours, 26,680 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AFT OF EQUIPMENT COOLING EXHAUST, STATION 287.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED EXTERNAL DOUBLER.
